# SDR MEX2003519

- Difficulty date: November 14, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: S1168
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, HYDRAULIC LEAKAGE WAS DETECTED IN THE SWITCH S1-168, SUCH SWITCH WAS BEHEADED.  THE SWITCH WAS REPLACED AND THE HYDRAULIC SYSTEM WAS TESTED IAW MM 29-30-03.  DURING OVERNIGHT SERVICE, THE SYSTEM WAS CHECKED BY LEAKAGES, ALL OK.
